# SDR DALA2015120907478

- Difficulty date: December 9, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 81,051 hours, 36,971 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACKSHELL ON HARNESS AT FWD RT EDGE OF BATTERY IN FWD ELECTRONIC EQUIPMENT BAY HAS CORROSION INTERNALLY, POWDER FALLS OUT WHEN MOVED.  SUMMARY, FOR ADDITIONAL INFORMATION NR 001-0223:2020-2302/001 00099, INSPECTED BACKSHELL, AND COUPLING.  NO CORROSION FOUND AFTER CLEANING.  POWDER IS RESIDUE FROM ASSEMBLY LUBRICANT, CORROSION INHIBITOR. CLEANED IAW SWPM 20-60-01, ASSEMBLED AND RECONNECTED.  CONDUIT IS SERVICABLE.
